MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Catalog Number 05061482190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's calibration and qc were acceptable.The field service representative checked all probe alignments (all probes were only less than 6 months old).He checked the rinse level and water pressure while running continuous mechanical checks, which were all acceptable.Preventive maintenance was completed and a precision test was performed.The syringe seals, diaphragms, heat cut filter, hepa filter, and rinse nozzle squeeges were replaced.The probes, rinse nozzles, rinse stations, splash shields, and covers were cleaned.All shafts and guide rail bearings were cleaned and lubricated.The cellwash solution was replaced.Mulitple air purges, cell detergent primes, incubation water exchange, a photometer check, cell blank measurement and mechanism checks were all performed.Qc and calibration was performed.He verified the precision test was in accordance with roche¿s precision guidelines.Qc was verified to be within range.The field service representative did not find a cause for the issue.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable calcium gen.2 results for 2 patient samples on a cobas 8000 c 502 module.Patient 1: the initial result was 5.6 mg/dl.The initial result was reported outside of the laboratory.The sample was repeated due to the initial result having a critical flag.The repeated result was 9.6 mg/dl.The repeated result was believed to be correct.Patient 2: the initial result was 6.1 mg/dl.The initial result was not reported outside of the laboratory.The repeated result was 9.9 mg/dl.The repeated results were obtained on another analyzer.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.

Brand Name
CALCIUM GEN. 2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19285123
Report Number1823260-2024-01405
Device Sequence Number18222916
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number05061482190
Device Lot Number76942501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown